Alert archive / Kansas / Red Flag Warnings in 2025

Red Flag Warning 8, NWS Dodge City, KS

March 15, 202527 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Mar 15, 2025, 2:02 AM CDT for 27 counties in Kansas. It took effect at Mar 15, 2025, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2025, 2:02 AM CDT (07:02 UTC)
In effect from
Mar 15, 2025, 12:00 PM CDT
Expired
Mar 15, 2025, 8:00 PM CDT
In force
8 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WWUS83 KDDC 150702
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
202 AM CDT Sat Mar 15 2025

KSZ030-031-043>046-061>065-074>080-084>089-151515-
/O.UPG.KDDC.FW.A.0004.250315T1800Z-250316T0100Z/
/O.NEW.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Morton-
Stevens-Seward-Meade-Clark-Comanche-
202 AM CDT Sat Mar 15 2025 /102 AM MDT Sat Mar 15 2025/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR SOUTHWEST KANSAS...

The National Weather Service in Dodge City has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM MDT/ this
evening. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 
  Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, 
  Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, 
  Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, 
  Fire Weather Zone 065 Pawnee, Fire Weather Zone 074 Stanton, 
  Fire Weather Zone 075 Grant, Fire Weather Zone 076 Haskell, 
  Fire Weather Zone 077 Gray, Fire Weather Zone 078 Ford, Fire 
  Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, Fire 
  Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire 
  Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire 
  Weather Zone 088 Clark and Fire Weather Zone 089 Comanche.

* TIMING...From noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM 
  MDT/ this evening.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Springer

$$

KSZ066-081-090-151515-
/O.NEW.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/
Stafford-Pratt-Barber-
202 AM CDT Sat Mar 15 2025

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS...

The National Weather Service in Dodge City has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon today to 8 PM CDT this evening.

* AFFECTED AREA...Fire Weather Zone 066 Stafford, Fire Weather 
  Zone 081 Pratt and Fire Weather Zone 090 Barber.

* TIMING...From noon today to 8 PM CDT this evening.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Springer

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
3 follow-up statements
153 
WWUS83 KDDC 151047
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
547 AM CDT Sat Mar 15 2025

KSZ030-031-043>046-061>066-074>081-084>090-160100-
/O.CON.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
547 AM CDT Sat Mar 15 2025 /447 AM MDT Sat Mar 15 2025/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR SOUTHWEST KANSAS...

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 
  Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, 
  Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, 
  Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, 
  Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, 
  Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, 
  Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, 
  Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, 
  Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire 
  Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire 
  Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire 
  Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and 
  Fire Weather Zone 090 Barber.

* TIMING...From noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM 
  MDT/ this evening.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Springer

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
737 
WWUS83 KDDC 151958
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
258 PM CDT Sat Mar 15 2025


KSZ030-031-043>046-061>066-074>081-084>090-161300-
/O.NEW.KDDC.FW.A.0005.250317T1700Z-250319T0300Z/
/O.CON.KDDC.FW.W.0008.000000T0000Z-250316T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
258 PM CDT Sat Mar 15 2025 /158 PM MDT Sat Mar 15 2025/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

The National Weather Service in Dodge City has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Monday afternoon through Tuesday evening.

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 
  Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, 
  Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, 
  Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, 
  Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, 
  Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, 
  Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, 
  Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, 
  Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire 
  Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire 
  Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire 
  Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and 
  Fire Weather Zone 090 Barber.

* TIMING...For the Red Flag Warning, until 8 PM CDT /7 PM MDT/ 
  this evening. For the Fire Weather Watch, from Monday 
  afternoon through Tuesday evening.

* WINDS...For the Red Flag Warning, Northwest 20-30 mph with gusts
  up to 40 mph. For the Fire Weather Watch, Southwest 25 to 35 mph
  with gusts up to 50 mph. The strongest winds during the fire
  weather watch will occur on Tuesday.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
317 
WWUS83 KDDC 160035
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
735 PM CDT Sat Mar 15 2025

KSZ030-031-043>046-061>066-074>081-084>090-160845-
/O.EXP.KDDC.FW.W.0008.000000T0000Z-250316T0100Z/
/O.CON.KDDC.FW.A.0005.250317T1700Z-250319T0300Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
735 PM CDT Sat Mar 15 2025 /635 PM MDT Sat Mar 15 2025/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... 
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS 
EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 
  031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 
  Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, 
  Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, 
  Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, 
  Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, 
  Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, 
  Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, 
  Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, 
  Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire 
  Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire 
  Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire 
  Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and 
  Fire Weather Zone 090 Barber.

* TIMING...From Monday afternoon through Tuesday evening.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Mar 15, 2:00 AM CDT, 2 minutes earlier. Its key messages:

  • Another day of strong winds and fire danger is on tap for southwest KS on Saturday, although winds will be much weaker than Friday.
  • Much cooler temperatures on Saturday will give way to a warming trend Sunday through early next work week.
  • Confidence is increasing in another significant weather system centered around Wednesday, but details remain scarce.
Area forecast discussion, Mar 15, 2:00 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
200 AM CDT Sat Mar 15 2025

.KEY MESSAGES...

- Another day of strong winds and fire danger is on tap for
  southwest KS on Saturday, although winds will be much weaker
  than Friday.

- Much cooler temperatures on Saturday will give way to a
  warming trend Sunday through early next work week.

- Confidence is increasing in another significant weather system
  centered around Wednesday, but details remain scarce.

&&

.DISCUSSION...
Issued at 200 AM CDT Sat Mar 15 2025

Early morning surface observations across southwest KS indicate
the High Wind event is finally beginning to wind down, with only
a few locations still seeing wind gusts above 40 mph. Despite
the powerful upper level shortwave trough, now centered over
northern IA as per latest water vapor satellite imagery,
continuing to eject further northeast away from the central
plains and dragging its attendant surface low along with it,
northerly winds daytime Saturday will again be strong as
boundary layer mixing helps transport momentum to the surface.
Expect northerly winds to become sustained in the 20-30 mph
range, with gusts of 40-45 mph, by mid/late morning and persist
through the afternoon and early evening. These winds will also
draw much cooler air equatorward, supporting afternoon highs on
Saturday much closer to normal in the mid to upper 50s. After
sunset, winds will finally begin weakening substantially, with
all of southwest KS seeing winds less than 10-15 mph by around
10pm CDT. The combination of light winds and clear skies will
facilitate strong radiational cooling, with Sunday morning lows
dropping into the mid to upper 20s.

Daytime Sunday, short range ensembles agree upper level
troughing will make its exit and be replaced by low-amplitude
longwave ridging. 850-mb temperatures are progged to warm by
around 3-5 degrees C in response, aided by westerly downsloping
winds, which will promote the beginning of a warming trend
across southwest KS with afternoon highs reaching the low to mid
60s. Sunday night, a deepening lee cyclone over the northern and
central plains ahead of a vorticity max traversing the US/Canada
border will keep westerly to southwesterly winds somewhat
elevated overnight, only allowing temperatures to drop into the
mid 30s to upper 40s by Monday morning.

Early next week, medium range ensembles agree temperatures will
rise sharply as the axis of low-amplitude longwave ridging
passes overhead. At a minimum, 850-mb temperatures will warm
into the 15-22 degrees C range, which will translate to
afternoon temperatures well above normal, with highs in the low
to mid 80s. However, this heat will not last as ensembles
continue to suggest the next powerful weather system will take
aim at the central plains sometime around Wednesday.
Unfortunately, spatiotemporal differences between ensemble means
cast considerable uncertainty regarding details, and trends will
need to be monitored closely.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1215 AM CDT Sat Mar 15 2025

VFR flying conditions this TAF cycle for all terminals. Strong
northwesterly winds continue across southwest KS, sustained in
the 15-20 kt range gusting to 30 kts. A slight weakening is
expected overnight, but winds will increase once again after
sunrise Saturday morning into the 18-23 kt range gusting 28-33
kts, and turn more northerly. After sunset, winds will finally
begin weakening substantially, and winds at all terminals will
be aob 12 kts by 02-04Z Sunday.

&&

.FIRE WEATHER...
Issued at 200 AM CDT Sat Mar 15 2025

Potentially dangerous fire weather conditions are again expected
to arise across southwest KS daytime Saturday.

Despite the significant weather system that brought Friday's
high wind and fire weather event becoming further displaced away
from the central plains, its influence will still reach into
southwest KS for one more day. Boundary layer mixing will enable
strong northerly winds to be transported to the surface, with
sustained winds in the 20-30 mph range gusting to 40-45 mph from
mid/late morning through the early evening. Concurrently, dry
post-frontal air will advect into the area, resulting in minimum
relative humidity in the 10-15% range. These factors will likely
force an area-wide upgrade to a  Red Flag Warning on Saturday,
valid from 12pm through 8pm CDT.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from this afternoon through this evening
for KSZ030-031-043>046-061>065-074>080-084>089.

&&

DISCUSSION...Springer
AVIATION...Springer
FIRE WEATHER...Springer
Hazardous weather outlook, Mar 14, 2:10 AM CDT, 23 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
210 AM CDT Fri Mar 14 2025

KSZ030-031-043>046-061>066-074>081-084>090-150715-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
210 AM CDT Fri Mar 14 2025 /110 AM MDT Fri Mar 14 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

A High Wind event is ahead for southwest KS during the afternoon
on Friday, as southwesterly winds turn northwesterly and increase
into the 35-45 mph range gusting to 55-70 mph. The most favored
corridor for these intense winds is along and west of US-283.

In addition, a Red Flag Warning is in effect for our far
southeastern zones. Despite minimum relative humidity likely
remaining just above warning criteria, the anomalously strong
winds will more than make up for marginal minimum relative
humidity, prompting the issuance of the warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another day of dangerous fire weather conditions is expected on
Saturday as elevated northerly winds and dry air in the wake of
the strong weather system overspread southwest KS.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Springer

In the hours before

Local storm report, Mar 14, 8:46 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Dodge City KS
846 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Non-Tstm Wnd Gst 12 NE Sturgis           37.00N 101.90W
03/14/2025  M36 MPH          Morton             KS   AWOS

            AWOS station KEHA Elkhart AWOS Site.

0306 PM     Non-Tstm Wnd Gst 1 WSW Hugoton           37.17N 101.37W
03/14/2025  M59 MPH          Stevens            KS   AWOS

            AWOS station KHQG Hugoton.

0331 PM     Non-Tstm Wnd Gst 10 WNW Moscow           37.37N 101.37W
03/14/2025  M58 MPH          Stevens            KS   Mesonet

            Kansas Mesonet station Moscow 10 NW.

0226 PM     Non-Tstm Wnd Gst 2 NNW Johnson City      37.60N 101.77W
03/14/2025  M60 MPH          Stanton            KS   Emergency Mngr

            Blowing dust reduced visibility to near
            zero.

0230 PM     Non-Tstm Wnd Gst 1 NE Johnson City       37.58N 101.73W
03/14/2025  M72 MPH          Stanton            KS   AWOS

            AWOS station KJHN Johnson City.

0230 PM     Non-Tstm Wnd Gst 1 NE Johnson City       37.58N 101.73W
03/14/2025  M72 MPH          Stanton            KS   AWOS

            AWOS station KJHN Johnson City.

0335 PM     Non-Tstm Wnd Gst 1 NE Johnson City       37.58N 101.73W
03/14/2025  M71 MPH          Stanton            KS   AWOS

            AWOS station KJHN Johnson City.

0350 PM     Non-Tstm Wnd Gst 3 NNW Johnson City      37.61N 101.76W
03/14/2025  M66 MPH          Stanton            KS   Emergency Mngr

            almost 0 visibility reported as well.

0338 PM     Non-Tstm Wnd Gst 11 SSE Satanta          37.30N 100.88W
03/14/2025  M61 MPH          Seward             KS   Mesonet

            Kansas Mesonet Site - Satanta.

0344 PM     Non-Tstm Wnd Gst 2 WSW Liberal           37.03N 100.97W
03/14/2025  M61 MPH          Seward             KS   AWOS

            AWOS station KLBL Liberal.

0403 PM     Non-Tstm Wnd Gst 3 SW Liberal            37.01N 100.97W
03/14/2025  M61 MPH          Seward             KS   Mesonet

            Mesonet station UP352 2.7 SW Liberal (UPR).

0406 PM     Non-Tstm Wnd Gst 4 NE Hayne              37.15N 100.75W
03/14/2025  M64 MPH          Seward             KS   Mesonet

            Mesonet station UR350 Kismws.

0319 PM     Blowing Dust     4 E Modoc               38.48N 101.02W
03/14/2025                   Scott              KS   Law Enforcement

            Blowing dust was reducing visibility down to
            50 yards.

0328 PM     Non-Tstm Wnd Gst 2 E Shallow Water       38.37N 100.88W
03/14/2025  M64 MPH          Scott              KS   Public

            Personal Weather Station - Beef_Belt_LLC.

0347 PM     Non-Tstm Wnd Gst 1 SW Shallow Water      38.36N 100.93W
03/14/2025  M64 MPH          Scott              KS   Public

            Personal Weather Station - KKSSCOTT4.

0421 PM     Non-Tstm Wnd Gst 3 N Friend              38.30N 100.90W
03/14/2025  M76 MPH          Scott              KS   Public

            Personal Weather Station - KKSSCOTT4.

0450 PM     Non-Tstm Wnd Gst 2 ESE Scott City        38.47N 100.88W
03/14/2025  M66 MPH          Scott              KS   AWOS

            AWOS station KTQK Scott City.

0455 PM     Non-Tstm Wnd Gst 1 ESE Scott State Lake  38.68N 100.90W
03/14/2025  M65 MPH          Scott              KS   Mesonet

            Mesonet station K5SCT 1 ESE Scott State
            Lake.

0103 PM     Non-Tstm Wnd Gst Sawyer                  37.50N 98.68W
03/14/2025  M59 MPH          Pratt              KS   Mesonet

            Measured by the PWS-KKSSAWE8 mesonet
            location.

0600 PM     Non-Tstm Wnd Gst 10 SW Ness City         38.35N 100.04W
03/14/2025  M61 MPH          Ness               KS   Public

            Personal Weather Station - KKSNESSC2.

0210 PM     Non-Tstm Wnd Gst Elkhart                 37.00N 101.90W
03/14/2025  M67 MPH          Morton             KS   AWOS

            AWOS station KEHA Elkhart AWOS Site.

0223 PM     Non-Tstm Wnd Gst 9 NW Wilburton          37.14N 101.90W
03/14/2025  M64 MPH          Morton             KS   Mesonet

            Mesonet station CGLK1 Cimarron.

0356 PM     Non-Tstm Wnd Gst 9 S Montezuma           37.46N 100.43W
03/14/2025  M64 MPH          Meade              KS   Public

            Personal Weather Station - Dirks Farm.

0300 PM     Non-Tstm Wnd Gst 11 NW Lakin             38.06N 101.39W
03/14/2025  M62 MPH          Kearny             KS   Public

            Personal Weather Station - NWKECounty.

0310 PM     Non-Tstm Wnd Gst 16 NNE Kendall          38.14N 101.41W
03/14/2025  M62 MPH          Kearny             KS   Public

            Personal Weather Station - KKSLAKIN28.

0313 PM     Non-Tstm Wnd Gst 3 ENE Lakin             37.96N 101.21W
03/14/2025  M60 MPH          Kearny             KS   Public

            Personal Weather Station - SWK.

0315 PM     Non-Tstm Wnd Gst 15 NNE Kendall          38.13N 101.41W
03/14/2025  M71 MPH          Kearny             KS   Public

            Personal Weather Station - KKSLAKIN28.

0335 PM     Non-Tstm Wnd Gst 2 N Lakin               37.97N 101.25W
03/14/2025  M61 MPH          Kearny             KS   AWOS

            AWOS station K36K 2 N Lakin.

0353 PM     Non-Tstm Wnd Gst 4 SSE Lakin             37.89N 101.23W
03/14/2025  M61 MPH          Kearny             KS   Mesonet

            Kansas Mesonet Station - Lakin.

0355 PM     Non-Tstm Wnd Gst 2 N Lakin               37.97N 101.25W
03/14/2025  M72 MPH          Kearny             KS   AWOS

            AWOS station K36K 2 N Lakin.

0359 PM     Non-Tstm Wnd Gst 4 E Lakin               37.93N 101.19W
03/14/2025  M59 MPH          Kearny             KS   Public

            Personal Weather Station - Road W.

0643 PM     Non-Tstm Wnd Gst 8 NNW Offerle           37.99N 99.64W
03/14/2025  M59 MPH          Hodgeman           KS   Public

            Personal Weather Station - B-Hart Farm.

0428 PM     Non-Tstm Wnd Gst 9 SE Plymell            37.71N 100.76W
03/14/2025  M64 MPH          Haskell            KS   Public

            Personal Weather Station - Prairie AG.

0451 PM     Non-Tstm Wnd Gst 10 SE Plymell           37.70N 100.76W
03/14/2025  M83 MPH          Haskell            KS   Public

            Personal weather station - Prairie AG.

0220 PM     Non-Tstm Wnd Gst 1 SSE Coolidge          38.02N 102.00W
03/14/2025  M72 MPH          Hamilton           KS   Dept of Highways

            US 50 @ MP 4.4 Syracuse, KS KSDOT.

0229 PM     Non-Tstm Wnd Gst 1 N Syracuse            38.00N 101.75W
03/14/2025  M63 MPH          Hamilton           KS   AWOS

            AWOS station K3K3 Syracuse.

0315 PM     Non-Tstm Wnd Gst 1 N Syracuse            38.00N 101.75W
03/14/2025  M69 MPH          Hamilton           KS   AWOS

            AWOS station K3K3 Syracuse.

0316 PM     Non-Tstm Wnd Gst 1 S Coolidge            38.02N 102.01W
03/14/2025  M80 MPH          Hamilton           KS   Dept of Highways

            US 50 @ MP 4.4 Syracuse, KS KSDOT.

0429 PM     Non-Tstm Wnd Gst 8 SSW Charleston        37.77N 100.63W
03/14/2025  M60 MPH          Gray               KS   Public

            Personal Weather Station - Smith Weather
            Station.

0310 PM     Non-Tstm Wnd Gst 2 ESE Ulysses           37.56N 101.32W
03/14/2025  M66 MPH          Grant              KS   Public

            Personal Weather Station - Videra_weather.

0315 PM     Non-Tstm Wnd Gst 10 N Hickok             37.70N 101.25W
03/14/2025  M73 MPH          Grant              KS   Public

            Personal Weather Station - KKSULYSS6.

0355 PM     Non-Tstm Wnd Gst 2 NNW Ulysses           37.60N 101.37W
03/14/2025  M61 MPH          Grant              KS   AWOS

            AWOS station KULS Ulysses.

0445 PM     Non-Tstm Wnd Gst 3 W Bloom               37.49N 99.96W
03/14/2025  M58 MPH          Ford               KS   Mesonet

            Mesonet station DW9907 Bloom.

0531 PM     Non-Tstm Wnd Gst 2 N Dodge City          37.78N 100.01W
03/14/2025  M78 MPH          Ford               KS   Public

            Personal Weather Station - KKSDODGE57.

0558 PM     Non-Tstm Wnd Gst 3 ENE Dodge City        37.77N 99.97W
03/14/2025  M59 MPH          Ford               KS   ASOS

            ASOS station KDDC Dodge City Regional
            Airport.

0724 PM     Non-Tstm Wnd Gst 3 ENE Dodge City        37.77N 99.97W
03/14/2025  M60 MPH          Ford               KS   ASOS

            ASOS station KDDC Dodge City Regional
            Airport.

0328 PM     Non-Tstm Wnd Gst 4 WSW Garden City       37.95N 100.92W
03/14/2025  M65 MPH          Finney             KS   Public

            Personal Weather Station - Thunderstruck.

0352 PM     Non-Tstm Wnd Gst 2 ENE Garden City       37.98N 100.82W
03/14/2025  M67 MPH          Finney             KS   Public

            Personal Weather Station - KKSGARDE143.

0426 PM     Non-Tstm Wnd Gst 1 SW Garden City        37.96N 100.87W
03/14/2025  M74 MPH          Finney             KS   Broadcast Media

            KAKE WeatherNow sensor.

0441 PM     Non-Tstm Wnd Gst 3 NW Pierceville        37.92N 100.72W
03/14/2025  M63 MPH          Finney             KS   ASOS

            ASOS station KGCK Garden City.

0455 PM     Non-Tstm Wnd Gst 1 ENE Garden City       37.98N 100.84W
03/14/2025  M69 MPH          Finney             KS   Mesonet

            Mesonet station KS010 US-50 @ K-156 bridge
            Garden City.

0520 PM     Non-Tstm Wnd Gst 1 SSW Garden City       37.96N 100.87W
03/14/2025  M58 MPH          Finney             KS   Mesonet

            Mesonet station GCCOP 1 SW Garden City.

0610 PM     Non-Tstm Wnd Gst 1 ENE Garden City       37.98N 100.84W
03/14/2025  M72 MPH          Finney             KS   Mesonet

            Mesonet station KS010 US-50 @ K-156 bridge
            Garden City.

1228 PM     Non-Tstm Wnd Gst 2 ENE Kiowa             37.02N 98.45W
03/14/2025  M65 MPH          Barber             KS   Mesonet

0146 PM     Non-Tstm Wnd Gst 3 NNE Lake City         37.39N 98.81W
03/14/2025  M62 MPH          Barber             KS   Mesonet

            A gust of 62 mph was measured by the AWN
            mesonet site.

0158 PM     Non-Tstm Wnd Gst 2 E Kiowa               37.02N 98.44W
03/14/2025  M58 MPH          Barber             KS   Mesonet

            PWS-KKSKIOWA3 mesonet.

0315 PM     Non-Tstm Wnd Gst 2 E Medicine Lodge      37.28N 98.55W
03/14/2025  M58 MPH          Barber             KS   ASOS

            ASOS station KP28 Medicine Lodge.

0410 PM     Non-Tstm Wnd Gst 2 WNW Hardtner          37.02N 98.68W
03/14/2025  M65 MPH          Barber             KS   Public

            Personal Weather Station - KZLF Transmitter
            Site.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:58 PM CDTFire Weather WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more36 hr

Nearby

Red Flag Warnings in Kansas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.